# SDR RAIA2019020860001

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 41,985 hours, 25,585 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 662410
- Part serial: 200209153
- Condition: Failed
- Location: Nr 1 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERTEMP EICAS MSG ON CLIMBOUT. PERFORMED QRH CHECKLIST, MESSAGE CLEARED.   R/R HIGH TEMP THERMOSTAT. PERFORMED OPS CHECK. OPS CHECK GOOD.
